For about 2 months now I have had a sharp pain in my Uretha During Ejaculation. Usually on the initial "release" when pressure is the most. It is a sharp pain, like a muscle spasm or something, it is pretty brief. 2 weeks ago I notice minor blook in the ejaculate so I went to the doctor. He gave me the "finger" test and said I had some inflamation and he prescribed Bactrim DS for 21 days. He also said I needed to get tested for Ghonorrea/Chlamydia. I did that Saturday, have to wait 2 weeks for results. I'm not expierencing any of the normal symptoms with those though. Since I started taking the Bactrim. I have noticed that I no longer have the pain with ejaculation or blood, which was pretty regular for 2 months. Now instead, since I have been on medicine. I have noticed that I will randomly have some pain, which feels like a pin ***** somewhere around 1-2 inches from the opening on my penis but sometimes it seems to radiate down to where my prostate is located, Kind of like the pain you feel at a nerve ending when something is done to another area of your body. It lasts for a second or two. Also, it only seems to be happening when sitting down at my chair at work. (I'm behind a computer all day). When I wake up in the morning, I seem fine, until I get to work. Nothing seems to be associated with going to the bathroom. I also noticed that when I first started taking the bactrim, I was having some itching in my scrotum with no visible signs of anything. That went away after about 5 days. It wasn't bad, but noticable.
I would ensure there isn't any problem with the prostate - any type of prostate infection or prostatitis can lead to blood in the ejaculate.
A transrectal ultrasound would be a reasonable test to ensure there is no anatomic abnormality present. If negative, you may want to consider a cystoscopy for further evaluation. The cystoscopy can evaluate for any anatomical abnormalities - such as a urethral sticture or polyp - which can lead to discomfort.
You may want to discuss these options with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.